# SDR ASOA201703161333

- Difficulty date: March 16, 2017
- Submitted: March 19, 2017
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7382
- Aircraft time: 37,827 hours, 34,850 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING PLANK HAS ONE CRACKED FASTENER HOLE. ENLARGED HOLE TO REMOVE CRACK AND INSTALLED FREEZE PLUGS IAW REO 601R-57-21-2547 AND EC/TC REO 601R-57-21-2547.
